Nausea, vomiting, stomach upset, trouble falling asleep, or a shaky/nervous feeling may occur. If any of these effects persist or worsen, notify your doctor or pharmacist promptly.
If your doctor has directed you to use this medication, remember that he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.
Stop taking this medication and tell your doctor right away if any of these unlikely but serious side effects occur: severe dizziness, fainting, persistent or worsening stomach pain, vomit that looks like coffee grounds, black/bloody stools, ringing in the ears, loss of hearing, irregular/fast heartbeat, signs of kidney problems (such as change in the amount of urine), signs of infection (e.g., persistent sore throat or fever), easy bruising/bleeding.
This product should not be used if you have the following medical condition: aspirin-sensitive asthma (a history of worsening breathing with runny/stuffy nose after taking aspirin or other NSAIDs such as ibuprofen, naproxen).
Consult your doctor or pharmacist for information on safe use of this product.
Before having surgery or certain medical procedures (such as a heartstress test or a procedure to restore a normal heart rhythm if you have an unusually fast heartbeat), tell your doctor or dentist that you use this medication and about all the products you use (including prescription drugs, nonprescription drugs, and herbal products).
This medicine may cause stomach bleeding. Daily use of alcohol and tobacco, especially when combined with this medicine, may increase your risk for stomach bleeding. Avoid alcohol and stop smoking. Consult your doctor or pharmacist for more information.
Older adults may be more sensitive to the side effects of this drug, especially stomach/intestinal bleeding and ulcers, liver problems, and trouble falling asleep.
Children and teenagers less than 18 years old should not use aspirin, aspirin-containing or aspirin-related medications such as this product for flu symptoms or chickenpox without first consulting a doctor. A rare but serious illness known as Reyes syndrome may occur. Tell your doctor right away if you notice changes in behavior with nausea and vomiting.
Aspirin in this product is not recommended for use during pregnancy. Do not use this product during the last 3 months of pregnancy because of possible harm to an unborn baby or problems during delivery. Consult your doctor before using this medication if you are or think you may be pregnant. Tell your doctor right away if you become pregnant while taking this medication.
This product passes into breast milk and may have undesirable effects on a nursing infant. Consult your doctor before breast-feeding.
Buy this product Online at QnE Online store at best prices. Order now and get quick and hassle free delivery at best prices all over Pakistan.